Criteria for the perfectness of Köthe sequence spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1973), pp. 28-39 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1973_5_a4,
     author = {I. P. Kostenko},
     title = {Criteria for the perfectness of {K\"othe} sequence spaces},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {28--39},
     year = {1973},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1973_5_a4/}
}
TY  - JOUR
AU  - I. P. Kostenko
TI  - Criteria for the perfectness of Köthe sequence spaces
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1973
SP  - 28
EP  - 39
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/IVM_1973_5_a4/
LA  - ru
ID  - IVM_1973_5_a4
ER  - 
%0 Journal Article
%A I. P. Kostenko
%T Criteria for the perfectness of Köthe sequence spaces
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1973
%P 28-39
%N 5
%U http://geodesic.mathdoc.fr/item/IVM_1973_5_a4/
%G ru
%F IVM_1973_5_a4
I. P. Kostenko. Criteria for the perfectness of Köthe sequence spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1973), pp. 28-39. http://geodesic.mathdoc.fr/item/IVM_1973_5_a4/